# SDR I5PA20090719

- Difficulty date: July 19, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 66,243 hours, 39,418 cycles
- Engine: Pwa JT8D17
- Engine time: 66,243 hours, 39,418 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 714994
- Condition: Cracked
- Location: Scavange Sys
- Part time: 66,243 hours, 39,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 30 MINUTES OUT, CREW CALLED IN DUE TO RAPID LOSS OF OIL QUANTITY ON NR 1 ENGINE.  ON LANDING, OIL QUANTITY INDICATED 1.5 GALLONS.  MX RAN ENGINE, FOUND LEAK IN TAIL PIPE, FOUND SCAVENGE LINE NR6 BEARING LEAKING.  REMOVED AND REPLACED SCAVENGE LINE.  ALSO FOUND EXHAUST FAN DUCT STRUT BROKEN NR 5, REPLACED STRUT.  RAN ENGINE, NO LEAKS, ACFT RELEASED.
